Criterion for connections on principal bundles over a pointed Riemann surface

Indranil Biswas 1
  • 1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, , Mumbai , India

Abstract

We investigate connections, and more generally logarithmic connections, on holomorphic principal bundles over a compact connected Riemann surface.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] B. Anchouche, H. Azad and I. Biswas, Harder-Narasimhan reduction for principal bundles over a compact Kähler manifold, Math. Ann. 323 (2002), 693-712.

  • [2] M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207.

  • [3] H. Azad and I. Biswas, On holomorphic principal bundles over a compact Riemann surface admitting a flat connection, Math. Ann. 322 (2002), 333-346.

  • [4] V. Balaji, I. Biswas and D. S. Nagaraj, Krull-Schmidt reduction for principal bundles, Jour. Reine Angew. Math. 578 (2005), 225-234.

  • [5] I. Biswas and T. L. Gómez, Connections and Higgs fields on a principal bundle, Ann. Global Anal. Geom. 33 (2008), 19-46.

  • [6] I. Biswas and A. J. Parameswaran, On the equivariant reduction of structure group of a principal bundle to a Levi subgroup, Jour. Math. Pures Appl. 85 (2006), 54-70.

  • [7] I. Biswas and V. Heu, Non-flat extension of flat vector bundles, Internat. Jour. Math. 26 (2015), no. 14, 1550114, 6 pp.

  • [8] I. Biswas, A. Dan, A. Paul and A. Saha, Logarithmic connections on principal bundles over a Riemann surface, arXiv:1705.00852 [math.AG].

  • [9] A. Borel, Linear algebraic groups, Second edition, Graduate Texts in Mathematics, 126. Springer-Verlag, New York, 1991.

  • [10] P. Deligne, Equations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin- New York, 1970.

  • [11] F. Digne and J. Michel, Representations of finite groups of Lie type, London Mathematical Society Student Texts, vol. 21, Cambridge University Press, 1991.

  • [12] P. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Mathematics. Wiley-Interscience, New York, 1978.

  • [13] J. E. Humphreys, Linear algebraic groups, Graduate Texts in Mathematics, Vol. 21, Springer-Verlag, New York, Heidelberg, Berlin, 1987.

  • [14] S. Lang, Algebra, Revised third edition, Graduate Texts in Mathematics, 211, Springer-Verlag, New York, 2002.

  • [15] C. Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. 75 (1992), 5-95.

  • [16] A. Weil, Généralisation des fonctions abéliennes, Jour. Math. Pure Appl. 17 (1938), 47-87.

OPEN ACCESS

Journal + Issues

Search